# SDR AALA201704269032

- Difficulty date: March 24, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BSE MAINTENANCE. CORROSION IN 3 HOLES IN FLOOR BEAM FOR FLIGHT ATTENDANTS SEAT AT RBL 16 AND FROM FR 66 PLUS AND MINUS 6 INCHES. REPLACED FLOOR BEAM PER SRM 51-42-11.
